- -

The classical ring of quotients of $C_c(X)$

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


The classical ring of quotients of $C_c(X)$

Show full item record

Bhattacharjee, P.; Knox, ML.; Mcgovern, WW. (2014). The classical ring of quotients of $C_c(X)$. Applied General Topology. 15(2):147-154. doi:http://dx.doi.org/10.4995/agt.2014.3181.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43614

Files in this item

Item Metadata

Title: The classical ring of quotients of $C_c(X)$
Issued date:
[EN] We construct the classical ring of quotients of the algebra of continuous real-valued functions with countable range. Our construction is a slight modification of the construction given in [M. Ghadermazi, O.A.S. ...[+]
Subjects: Ring of continuous functions , Ring of quotients , Zero-dimensional space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.3181
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.3181
Type: Artículo

This item appears in the following Collection(s)

Show full item record